# SDR UALA2011042201959

- Difficulty date: April 22, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 72,812 hours, 21,195 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: 295
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CARGO DET 2 STATUS MSG AFTER FIRE TEST.  NO TIME TO T/S.  REPLACED CIRCUIT CARD M10427 PER MM.  OPS NORMAL.
